Approximation of the Likelihood Function for Stochastic Differential Equations with Markovian Switching

Yuhang Zhen

2022, v.28, Issue 4, 527-546


We establish the following rates of convergence of the approximation of the
Log-likelihood function for stochastic differential equations with Markovian switching. This is an extension of Theorem 2.1 in \cite{PR} to switching Markov case who obtained it for stationary
homogeneous diffusions with some stronger regularity conditions.

Keywords: Likelihood function; Convergence; Markovian switching; Stochastic differential equations


Please log in or register to leave a comment

There are no comments yet